Interpolation by C1 Splines of Degree q 4 on Triangulations


Nürnberger, Günther ; Davydov, Oleg V.


Additional URL: http://www.sciencedirect.com/science/article/pii/S...
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Journal of Computational and Applied Mathematics
Volume: 126
Issue number: 1/2
Page range: 159-183
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0771-050X ; 0377-0427
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics
Additional information: Datenuebernahme

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther ; Davydov, Oleg V. (2000) Interpolation by C1 Splines of Degree q 4 on Triangulations. Journal of Computational and Applied Mathematics 126 1/2 159-183 [Article]



+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item